# SDR AALA202008079014

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 61,442 hours, 29,880 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 9028A000401
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE FLAPS LOCKED BETWEEN 1 AND 2,  RESULTING IN AN ECAM FLIGHT CONTROL FLAPS LOCKED MESSAGE. SLATS OPERATED NORMALLY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED ASYMMETRY POSITION PICK-OFF UNIT WITH NEW IAW AMM 27-51-18.
